Bad Trip on Weed

Most users will deny there is any possible bad side effects from smoking weed. They may enjoy its euphoric high for many years, not experiencing anything other than feeling “mellow.” However, there are users, who frequently experience symptoms other than calmness and relaxation when smoking pot. A lot of the time, it can be determined that the pot is interacting with another drug they are taking, even if it is prescribed for them. Those who take stimulant drugs frequently have the most severe side effects from pot, resulting in bad trips. These can include any stimulant drugs, even large amounts of caffeine. For persons whose central nervous systems are under the influence of stimulant drugs, the effects of weed may include: headaches, sometimes severe, racing heart, and high levels of anxiety, even panic attacks. Paranoia is a common side effect that nearly every user experiences from time to time with weed. Those who have a “bad trip” on weed experience severe paranoia and panic attacks. As stated previously, this may be the result of smoking marijuana in combination with use of stimulant medicationx of some type. Other times, it may be the effect of the marijuana and circumstances the person is in (location, people around them, fearful events) at the time they are using. Few people will respond this way to pot every time. The active ingredient in marijuana is THC (tetrahydrocannabinol), frequently called cannabinoids. These have an interactive effect with many other medications that are commonly prescribed. Medications that are used to improve mood/affect, such as anti-depressants, stimulant drugs, and anti-anxiety medications may increase heart rate and blood pressure when combined with weed. This could explain headaches and racing thoughts, as well as the panic symptoms some users experience. When mixed with sedative or muscle-relaxant drugs, weed may reduce heart rate and blood pressure to a dangerous low. Some people reports feeling the sensation and belief that their heart was going to stop completely. The panic that accompanies these feelings may cause users to think they are dying or in severe physical distress. Thus, users may become psychotic in their response to the conditions they believe are taking place which can lead to dangerous and paranoid behavior.